A note on weak approximation of minors
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 4, p. 415-424
@article{AIHPC_1995__12_4_415_0,
     author = {Haj\l asz, Piotr},
     title = {A note on weak approximation of minors},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {4},
     year = {1995},
     pages = {415-424},
     zbl = {0910.49025},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_4_415_0}
}
Hajłasz, Piotr. A note on weak approximation of minors. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 4, pp. 415-424. http://www.numdam.org/item/AIHPC_1995__12_4_415_0/

[1] J. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rat. Mech. Anal., Vol. 63, 1977, pp. 337-403. | MR 475169 | Zbl 0368.73040

[2] F. Bethuel, The approximation problem for Sobolev maps between two manifolds, Acta Math., Vol. 167, 1991, pp. 153-206. | MR 1120602 | Zbl 0756.46017

[3] F. Bethuel and X. Zheng, Density of smooth functions between two manifolds in Sobolev spaces, J. Funct. Anal., Vol. 80, 1988, pp. 60-75. | MR 960223 | Zbl 0657.46027

[4] B. Bojarski, Geometric properties of Sobolev mappings, in: Pitman Res. Notes in Math., Vol. 211, 1989, pp. 225-241. | MR 1041121 | Zbl 0689.46014

[5] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer-Verlag 1989. | MR 990890 | Zbl 0703.49001

[6] M. Esteban, A direct variational approach to Skyrme's model for meson fields, Comm. Math. Phys., Vol. 105, 1986, pp. 571-591. | MR 852091 | Zbl 0621.58035

[7] M. Esteban, A new setting for Skyrme's problem, in: Proc. Colloque problèmes variationnels (Paris, June 1988), Boston-Basel-Stuttgart 1990. | MR 1205147 | Zbl 0724.49007

[8] M. Esteban and S. Müller, Sobolev maps with the integer degree and applications to Skyrme's problem, Proc. R. Soc. Lond., Vol. 436, 1992, pp. 197-201. | MR 1177129 | Zbl 0757.49010

[9] H. Federer, Geometric Measure Theory, Springer-Verlag 1969. | MR 257325 | Zbl 0176.00801

[10] M. Giaquinta, G. Modica and J. Souček, Cartesian currents and variational problems into spheres, Annali Sc. Norm. Sup. Pisa, Vol. 16, 1989, pp. 393-485. | Numdam | MR 1050333 | Zbl 0713.49014

[11] P. Hajłasz, A Sard type theorem for Borel mappings, Colloq. Math., Vol. 67, 1994, pp. 217-221. | MR 1305213 | Zbl 0834.28002

[12] P. Hajłasz, Approximation of Sobolev mappings, Nonlinear Anal., Vol. 22, 1994, pp. 1579-1591. | MR 1285094 | Zbl 0820.46028

[13] P. Hajłasz, Sobolev mappings, co-area formula and related topics (preprint). | MR 1847519

[14] P. Hajłasz, A note on approximation of Sobolev maps, (in preparation).

[15] F. Hélein, Approximation of Sobolev maps between an open set and Euclidean sphere, boundary data, and singularities, Math. Ann., Vol. 285, 1989, pp. 125-140. | MR 1010196 | Zbl 0659.35002

[16] T. Iwaniec and A. Lutoborski, Integral estimates for null lagrangians, Arch. Rat. Mech. Anal., Vol. 125, 1993, pp. 25-80. | MR 1241286 | Zbl 0793.58002

[17] N. Lusin, Sur les ensembles analytiques, Fund. Math., Vol. 10, 1927, pp. 1-95. | JFM 53.0171.05

[18] N. Lusin and W. Sierpiński, Sur quelques propriétés des ensembles (A), Bull. de l'Acad. de Cracovie, 1918, p. 44. | JFM 46.0296.04

[19] J. Malý, Lp-approximation of Jacobians, Comm. Math. Univ. Carolinae, Vol. 32, 1991, pp. 659-666. | MR 1159812 | Zbl 0753.46024

[20] V. Maz'Ya, Sobolev Spaces, Springer-Verlag 1985. | MR 817985

[21] S. Müller, Weak continuity of determinants and nonlinear elasticity, C. R. Acad. Sci. Paris, Vol. 307, Série I, 1988, pp. 501-506. | MR 964116 | Zbl 0679.34051

[22] S. Müller, Higher integrability of determinants and weak convergence in L1, J. Reine Angew. Math., Vol. 412, 1990, pp. 20-34. | MR 1078998 | Zbl 0713.49004

[23] S. Müller, Det=det. A remark on the distributional determinant, C. R. Acad. Sci. Paris, Vol. 313, 1990, pp. 13-17. | MR 1062920 | Zbl 0717.46033

[24] S. Müller, T. Qi and B.S. Yan, On a new class of elastic deformations not allowing for cavitation, Ann. I.H.P. Anal. Nonl., Vol. 11, 1994, pp. 217-243. | Numdam | MR 1267368 | Zbl 0863.49002

[25] O. Nikodym, Sur une classe de fonctions considérées le problème de Dirichlet, Fund. Math., Vol. 21, 1933, pp. 129-150. | JFM 59.0290.01 | Zbl 0008.15903

[26] Y.G. Reshetnyak, On the stability of conformal mappings in multidimensional space, Siberian Math. J., Vol. 8, 1967, pp. 65-85. | Zbl 0172.37801

[27] W. Rudin, Real and Complex Analysis, Third edition, Mc Graw-Hill, New York 1987. | MR 924157 | Zbl 0925.00005

[28] R. Schoen and K. Uhlenbeck, Approximation theorems for Sobolev mappings, (preprint).

[29] V. Šverak, Regularity properties of deformations with finite energy, Arch. Rat. Mech. Anal., Vol. 100, 1988, pp. 105-127. | MR 913960 | Zbl 0659.73038